MathSciNet Relay Station
MathSciNet bibliographic data
MR1065943 30C10 (30B20 30D15)
Erëmenko, A. È. Lower estimate in Littlewood's conjecture on the mean spherical derivative of a polynomial and iteration theory. Proc. Amer. Math. Soc. 112 (1991), no. 3, 713–715.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement